# SDR P5CA9701372

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 980.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, RIGHT ATTACH FITTING TO KEEL BEAM LOWER SURFACE BS 980.8 AT FASTENERS.  REMOVED CORROSION PER SRM 51-10-01 FOUND WITHIN LIMITS PER SRM 51-10-02 AND 51-30-02.
